The Finiteness Obstructions for Nilpotent Spaces lie in D (...).
Inventiones mathematicae, Tome 53 (1979), pp. 185-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1979__53_142661,
author = {G. Mislin and K. Varadarajan},
title = {The {Finiteness} {Obstructions} for {Nilpotent} {Spaces} lie in {D} (...).},
journal = {Inventiones mathematicae},
pages = {185--192},
year = {1979},
volume = {53},
zbl = {0399.55016},
url = {http://geodesic.mathdoc.fr/item/IM_1979__53_142661/}
}
G. Mislin; K. Varadarajan. The Finiteness Obstructions for Nilpotent Spaces lie in D (...).. Inventiones mathematicae, Tome 53 (1979), pp. 185-192. http://geodesic.mathdoc.fr/item/IM_1979__53_142661/